Publications of Ankik Kumar Giri

Journal Article (2)

Journal Article
Giri, A. K.; Warnecke, G.: Uniqueness for the coagulation-fragmentation equation with strong fragmentation. Zeitschrift für Angewandte Mathematik und Physik 62 (6), pp. 1047 - 1063 (2011)
Journal Article
Giri, A. K.; Kumar, J.; Warnecke, G.: The continuous coagulation equation with multiple fragmentation. Journal of Mathematical Analysis and Applications 374 (1), pp. 71 - 87 (2010)

Talk (1)

Giri, A. K.; Warnecke, G.: A numerical scheme for solving coagulation-fragmentation equations. 6th International Conference of Numerical Analysis and Applied Mathematics (ICNAAM 2008), Kos, Greece (2008)

Thesis - PhD (1)

Thesis - PhD
Giri, A. K.: Mathematical and numerical analysis for coagulation-fragmentation equations. Dissertation, Otto-von-Guericke-Universität, Magdeburg (2010)
Go to Editor View